# SDR WX0A1900010031687

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N323NV
- Make and model: Airbus A319-111
- Aircraft serial: 2538
- Aircraft time: 47,452 hours, 32,105 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Inlet
- Condition: Blocked
- Location: Thrust Reversers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(EMERGENCY DECLARED) ENG 1 REVERSER FAULT/PERFORMED TSM 73-25-00-810-916-A FOUND ICE BLOCKAGE ON PS12 INLET TO SENSE LINE @ THE 8 O'CLOCK POS. REMOVED ICE AND INSPECTED PS12 LINE IAW AMM 72-23-00-280-002-A. DID OPS CHECK OF #1 TR IAW AMM 78-31-00-710-040-A OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME."
